# SDR DL72S981876

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Departed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOORS TORN FROM ACFT ON GEAR RETRACTION.  REPLACED DOORS.  REPAIRED NR 2 AND NR 3 SLATS.  REPAIRED HOLE IN FUSELAGE.  REPLACED CUT TIRE.
